American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Yuan Xu. An integral identity with applications in orthogonal polynomials. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jeffrey S. Geronimo and Francisco Marcellán. On Alpert multiwavelets. Proc. Amer. Math. Soc. 143 (2015) 2479-2494.
Abstract, references, and article information   
View Article: PDF

[3] Johanna Ziegel. Convolution roots and differentiability of isotropic positive definite functions on spheres. Proc. Amer. Math. Soc. 142 (2014) 2063-2077.
Abstract, references, and article information   
View Article: PDF

[4] Lawrence A. Harris. Bivariate Lagrange interpolation at the Chebyshev nodes. Proc. Amer. Math. Soc. 138 (2010) 4447-4453. MR 2680069.
Abstract, references, and article information   
View Article: PDF

[5] Miguel Piñar and Yuan Xu. Orthogonal polynomials and partial differential equations on the unit ball. Proc. Amer. Math. Soc. 137 (2009) 2979-2987. MR 2506456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Roberto Camporesi. The spherical Paley-Wiener theorem on the complex Grassmann manifolds $\mbox{SU}(p+q)/\mbox{S}(\mbox{U}_p\times \mbox{U}_q)$. Proc. Amer. Math. Soc. 134 (2006) 2649-2659. MR 2213744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yuan Xu. Rodrigues type formula for orthogonal polynomials on the unit ball. Proc. Amer. Math. Soc. 133 (2005) 1965-1976. MR 2137862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yuan Xu. A note on summability of multiple Laguerre expansions. Proc. Amer. Math. Soc. 128 (2000) 3571-3578. MR 1778279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jeongkeun Lee. Bivariate version of the Hahn-Sonine theorem. Proc. Amer. Math. Soc. 128 (2000) 2381-2391. MR 1709757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yuan Xu. Summability of Fourier orthogonal series for Jacobi weight functions on the simplex in $\mathbb{R}^d$. Proc. Amer. Math. Soc. 126 (1998) 3027-3036. MR 1452834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yuan Xu. Integration of the intertwining operator for $h$-harmonic polynomials associated to reflection groups. Proc. Amer. Math. Soc. 125 (1997) 2963-2973. MR 1402890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. Kochneff. Rotational symmetry of the Hermite projection operators. Proc. Amer. Math. Soc. 124 (1996) 1539-1547. MR 1307540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Murray Bremner. Four-point affine Lie algebras . Proc. Amer. Math. Soc. 123 (1995) 1981-1989. MR 1249871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yuan Xu. Solutions of three-term relations in several variables . Proc. Amer. Math. Soc. 122 (1994) 151-155. MR 1211589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1